# SDR ASAA2023021942013

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 3,783 hours, 1,096 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: PD990272540072
- Part serial: HF845348
- Condition: Faulty
- Location: #1 Engine
- Part time: 3,794 hours, 1,099 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IS ALERTING FOR OIL FILTER DELTA PRESSURE INCREASE AND APPROACHING OIL FILTER BYPASS INDICATION.  GROUNDED - YES. COMPLETED TSR STEPS 1, 5, 6, NO DEBRIS NOTED. TSR STEPS 2 & 3 COMPLETED, NO CONTAMINATION FOUND IN OIL FILTER. COMPLETED TSR ALL STEPS NO CONTAMINATION FOUND. REMOVED AND REPLACED OIL FILTER DIFFERENTIAL PRESSURE SENSOR IAW B737-9 AMM 79-35-01.
